Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : A .AL-Zubaidy, Khawla


Use of Bernstein Polynomial in Numerical Solution of Nonlinear Fred Holm Integral Equation

Khawla A .AL-Zubaidy; Muna M. Mustafa

Engineering and Technology Journal, 2011, Volume 29, Issue 1, Pages 110-115

In this paper, Bernstein polynomials with different degree has been used
to approximate the solution of nonlinear Fredholm integral equations. A
comparison between the different degree of Bernstein polynomials has been made
depending on absolute error and least squares errors.
keywords: Nonlinear Fredholm Integral equation, Bernstein polynomial